8 Publikationen

Alle markieren

  • [8]
    2024 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2992546
    Flandoli, F., Rehmeier, M.: Remarks on Regularization by Noise, Convex Integration and Spontaneous Stochasticity. Milan Journal of Mathematics. (2024).
    PUB | DOI | WoS
     
  • [7]
    2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2985368
    Kang, M., Rehmeier, M.: Emergence of phase-locked states for a deterministic and stochastic Winfree model with inertia. Communications in Mathematical Sciences . 21, 1875-1894 (2023).
    PUB | DOI | WoS
     
  • [6]
    2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2984895
    Rehmeier, M.: Linearization and a superposition principle for deterministic and stochastic nonlinear Fokker-Planck-Kolmogorov equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. 24, 1705-1739 (2023).
    PUB | DOI | WoS
     
  • [5]
    2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2969178
    Rehmeier, M., Schenke, A.: Nonuniqueness in law for stochastic hypodissipative Navier-Stokes equations. Nonlinear Analysis : Theory, Methods & Applications . 227, : 113179 (2023).
    PUB | DOI | WoS
     
  • [4]
    2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2963810
    Rehmeier, M.: Flow selections for (nonlinear) Fokker-Planck-Kolmogorov equations. Journal of Differential Equations . 328, 105-132 (2022).
    PUB | DOI | WoS
     
  • [3]
    2021 | Bielefelder E-Dissertation | PUB-ID: 2959896 OA
    Rehmeier, M.: Nonuniqueness of Laws on State and Path Space: Flow Selections and Superposition for Fokker-Planck-Kolmogorov Equations and Convex Integration for Stochastic Hypodissipative Navier-Stokes Equations. Universität Bielefeld, Bielefeld (2021).
    PUB | PDF
     
  • [2]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942725 OA
    Rehmeier, M.: Existence of flows for linear Fokker-Planck-Kolmogorov equations and its connection to well-posedness. Journal of Evolution Equations. 21, 17-31 (2021).
    PUB | PDF | DOI | Download (ext.) | WoS
     
  • [1]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941883 OA
    Rehmeier, M.: On Cherny's results in infinite dimensions: a theorem dual to Yamada-Watanabe. Stochastics and Partial Differential Equations: Analysis and Computations . 9, 33-70 (2021).
    PUB | PDF | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung